Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Mathematical supply of analogue integrated schemes

Annotation

The article offers informational technology of designing of an optimum mathematical supply of linear transformation of a signal with a priori desirable function identical to the set equivalent with the minimum error of nonlinearity. Optimum conditions are systematized in the laws which have allowed three times to reduce algorithm of calculation of linear integrated schemes on active, gating and jet elements.

Keywords

integrated schemes; analogue; peak; functional; operational; identity to an equivalent; non-linerity; regularity

Full-text in one file

Download

UDC

681.335 (07)

Pages

572-578

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.